# SDR DALA2025103107968

- Difficulty date: October 27, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,697 hours, 41,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP O/B HINGE HAS EXCESSIVE PLAY.  REPAIRED PER ERA/PRI 629650-14 REV. A (1274899).
